Journal article icon

Journal article

Large Induced Subgraphs with All Degrees Odd

Actions


Access Document


Publisher copy:
10.1017/S0963548300000389

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Combinatorics, Probability and Computing
Volume:
1
Issue:
04
Pages:
335-349
Publication date:
1992-12-05
DOI:
EISSN:
1469-2163
ISSN:
0963-5483
URN:
uuid:64858112-8c33-41ca-8ee1-6bdcd4be8a66
Source identifiers:
199434
Local pid:
pubs:199434

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP